# SDR 06FDEA03734

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1159 S29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE CAC AT STA 1159 BTW LONG NR 29 AND LONG NR 30 LT SIDE ON FRAME FOUND CRACK 1" LONG AREA CLEANED IAW SRM 51-31-01 VOL 2 PAR 22.  NDI INSP CARRIED OUT (SEE JPF).  CRACK REMOVED IAW SRM 53-30-00 VOL 1 FIG 7 P/N'S I015877-3; -5; -13; -15.  INSTALLED IAW SRM 53-30-00 VOL 1 FIG 7.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I015877/N00877 AND IAW SRM 53-30-00 VOL 1 FIG 7.
